Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

A Ronald Gallant, Hanes Corporation Foundation Professor of Business Administration and Economics

A Ronald Gallant

Gallant is interested in fitting models from the sciences to data for the purpose of statistical inference. Typically these models will involve a nonlinear parametric component that describes features of the model where the underlying scientific theory is explicit and a nonparametric component that accounts for features where the scientific theory is vague. Appropriate statistical methods for these problems are usually computationally intensive. Methodological interests are in developing statistical methods and numerical algorithms for fitting these models. Theoretical interests are in deriving the statistical properties of proposed methods, particularly the asymptotic properties of estimators of functionals of the nonparametric component. Applied interests are primarily within economics and finance. The most recent application areas are dynamic games and assessing the uncertainty in climate models.

Contact Info:
Office Location:  308J Social Sciences
Office Phone:  +1 919 660 1824, +1 919 660 1800
Email Address: send me a message
Web Page:  www.duke.edu/~arg

Curriculum Vitae  Bio
Recent Publications   (More Publications)

  1. EM Aldrich and AR Gallant, Habit, long-run risks, prospect? A statistical inquiry, Journal of Financial Econometrics, vol. 9 no. 4 (2011), pp. 589-618, ISSN 1479-8409 [doi]  [abs]
  2. AR Gallant and RE Mcculloch, On the determination of general scientific models with application to asset pricing, Journal of the American Statistical Association, vol. 104 no. 485 (2009), pp. 117-131, ISSN 0162-1459 [doi]  [abs]
  3. ARM Cheng, AR Gallant, C Ji and BS Lee, A Gaussian approximation scheme for computation of option prices in stochastic volatility models, Journal of Econometrics, vol. 146 no. 1 (2008), pp. 44-58, ISSN 0304-4076 [doi]  [abs]
  4. LJ Christiano, AR Gallant, CA Sims, J Faust, L Kilian, MD Negro, F Schorfheide, F Smets and R Wouters, Comment, Journal of Business and Economic Statistics, vol. 25 no. 2 (2007), pp. 143-162, ISSN 0735-0015 [doi]
  5. AR Gallant and H Hong, A statistical inquiry into the plausibility of recursive utility, Journal of Financial Econometrics, vol. 5 no. 4 (2007), pp. 523-559, ISSN 1479-8409 [doi]  [abs]


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login